# SDR CA060509007

- Difficulty date: May 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 16,290 hours
- Engine: Allsn 250C20B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 369H600131
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A 100 HOUR INSPECTION OF THE AIRCRAFT THE ENGINEER NOTICED SOME CRACKED PAINT ON THE BOTTOM SIDE OF THE STRUT EMINATING FROM THE LANDING GEAR BRACE BOLT HOLE.  HE THEN REMOVED SOME OF THE PAINT AND REVEALED A CRACK 1.5 INCHES LONG GOING OUTWARDS TOWARD THE LANDING GEAR DAMPER ATTACH POINT. (TC NR 20060509007)
